Entire functions of several variables and their asymptotic growth

Lawrence Gruman Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.332340

Arkiv for Matematik, 9, (1), 141-163, 1970.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{lawrence1970entire,
  title={Entire functions of several variables and their asymptotic growth},
  author={Lawrence Gruman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446894007149},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={141-163},
  year={1970},
}
Lawrence Gruman. Entire functions of several variables and their asymptotic growth. 1970. Vol. 9. In Arkiv for Matematik. pp.141-163. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446894007149.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved